# SDR C2XA04SH538

- Difficulty date: October 26, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 15,206 hours, 12,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT OMEGA BEAM WAS FOUND CORRODED AROUND NUT PLATES AT FRAMES 29 AND 33.  REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW 53-21-10.  AIRCRAFT RETURNED TO SERVICE
